# SDR AALA2018071622003

- Difficulty date: June 5, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 60,599 hours, 15,142 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3101
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTOVERWING FUEL PORT FAILED A RESISTANCE BONDING CHECK.  DURING DISSEMBELY, DISCOVERED CORROSION ON THE UPPER AND LOWER LANDINGS OF THE WING SKIN BETWEEN LWS 469.5 - 479.5.  REPLACED THE LT WING OVERWING FILL PORT IAW AMM 28-11-04-404.
